# SDR ASAA0843676

- Difficulty date: October 7, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: PA461
- Condition: Dented
- Location: Le Slat
- Component: Slat
- Component part number: 65C26602301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS A DENT ON THE UPPER SUFACE 3.5 INCHES FROM T/E AND 34 INCHES FROM OUTBOARD END.  PREPPED DAMAGED AREA, FABBED DOUBLER AND BONDED THE REPAIR IAW B737 400 SRM 51 70 10 REP 2.
